# SDR A6WA201643566

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK DRAIN HOLE AT WS 85.0, BETWEEN 14 & 15, IS CRACKED IN TWO PLACES.
